Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 138, NWS Fort Worth, TX

May 4, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 4, 2021, 12:18 AM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 12:18 AM CDT (05:18 UTC)
Expired
May 4, 2021, 1:15 AM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Henderson County, TX, Kaufman County, TX, Navarro County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 10:22 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3299 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS54 KFWD 040518
SVRFWD
TXC213-257-349-467-040615-
/O.NEW.KFWD.SV.W.0138.210504T0518Z-210504T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1218 AM CDT Tue May 4 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kaufman County in north central Texas...
  Southern Van Zandt County in north central Texas...
  Henderson County in central Texas...
  Northeastern Navarro County in north central Texas...

* Until 115 AM CDT.

* At 1217 AM CDT, a cluster of severe thunderstorms was located from 
  near Kemp to Kerens, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Athens, Gun Barrel City, Canton, Mabank, Chandler, Van, Malakoff,
  Tool, Kerens, Seven Points, Kemp, Brownsboro, Eustace, Trinidad,
  Edom, Grays Prairie, Enchanted Oaks, Caney City, Purtis Creek State
  Park and Payne Springs.

This includes Interstate 20 between mile markers 525 and 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3226 9547 3225 9547 3223 9549 3218 9546
      3217 9547 3201 9630 3231 9642 3233 9638
      3233 9642 3238 9644 3241 9644 3243 9646
      3266 9560 3248 9560 3241 9550 3235 9545
      3233 9546 3228 9545
TIME...MOT...LOC 0517Z 253DEG 43KT 3221 9622 

HAIL...0.75IN
WIND...60MPH
$$

Dunn
5 follow-up statements
953 
WWUS54 KFWD 040528
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1228 AM CDT Tue May 4 2021

TXC349-040538-
/O.CAN.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Navarro TX-
1228 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NAVARRO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.

LAT...LON 3223 9549 3217 9547 3206 9607 3208 9607
      3208 9611 3210 9612 3215 9610 3216 9616
      3218 9618 3222 9615 3220 9619 3225 9624
      3226 9629 3230 9630 3233 9642 3243 9646
      3266 9560 3248 9560 3235 9545 3228 9545
TIME...MOT...LOC 0528Z 251DEG 43KT 3224 9609 

$$

TXC213-257-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Kaufman TX-Van Zandt TX-Henderson TX-
1228 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN KAUFMAN...SOUTHERN VAN ZANDT AND HENDERSON
COUNTIES...

At 1228 AM CDT, a severe thunderstorm was located over Enchanted
Oaks, or near Gun Barrel City, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Athens, Gun Barrel City, Canton, Mabank, Chandler, Van, Malakoff,
Tool, Seven Points, Kemp, Brownsboro, Eustace, Trinidad, Edom, Grays
Prairie, Enchanted Oaks, Caney City, Purtis Creek State Park, Payne
Springs and Log Cabin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3223 9549 3217 9547 3206 9607 3208 9607
      3208 9611 3210 9612 3215 9610 3216 9616
      3218 9618 3222 9615 3220 9619 3225 9624
      3226 9629 3230 9630 3233 9642 3243 9646
      3266 9560 3248 9560 3235 9545 3228 9545
TIME...MOT...LOC 0528Z 251DEG 43KT 3224 9609 

HAIL...0.75IN
WIND...60MPH
 
$$

Dunn
478 
WWUS54 KFWD 040541
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1241 AM CDT Tue May 4 2021

TXC257-040551-
/O.CAN.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Kaufman TX-
1241 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KAUFMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.

LAT...LON 3228 9545 3223 9549 3217 9547 3211 9606
      3221 9609 3246 9607 3251 9561 3250 9560
      3248 9560 3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0541Z 263DEG 37KT 3224 9595 

$$

TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
1241 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

At 1241 AM CDT, a severe thunderstorm was located near Caney City, or
near Athens, moving east at 45 mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Athens, Gun Barrel City, Mabank, Chandler, Malakoff, Brownsboro,
Eustace, Trinidad, Edom, Caney City, Purtis Creek State Park, Payne
Springs, Log Cabin, Murchison, Star Harbor and Moore Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3228 9545 3223 9549 3217 9547 3211 9606
      3221 9609 3246 9607 3251 9561 3250 9560
      3248 9560 3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0541Z 263DEG 37KT 3224 9595 

HAIL...1.00IN
WIND...65MPH
 
$$

Dunn
823 
WWUS54 KFWD 040552
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1252 AM CDT Tue May 4 2021

TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
1252 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

At 1252 AM CDT, a severe thunderstorm was located 10 miles west of 
Brownsboro, or 10 miles northeast of Athens, moving east at 50 mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Athens, Chandler, Brownsboro, Edom, Purtis Creek State Park and
Murchison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3228 9545 3223 9549 3222 9595 3232 9600
      3247 9599 3251 9561 3250 9560 3248 9560
      3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0552Z 251DEG 44KT 3231 9575 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
 
$$

Dunn
684 
WWUS54 KFWD 040602
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
102 AM CDT Tue May 4 2021

TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
102 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

At 102 AM CDT, a severe thunderstorm was located over Edom, or 15 
miles west of Tyler, moving east at 50 mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chandler, Brownsboro, Edom and Murchison. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3228 9545 3223 9549 3228 9576 3235 9579
      3249 9581 3251 9561 3250 9560 3248 9560
      3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0602Z 251DEG 43KT 3236 9560 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
 
$$

Dunn
338 
WWUS54 KFWD 040612
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
112 AM CDT Tue May 4 2021

TXC213-467-040622-
/O.EXP.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
112 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES WILL EXPIRE AT 115 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.

LAT...LON 3228 9545 3223 9549 3228 9576 3235 9579
      3249 9581 3251 9561 3250 9560 3248 9560
      3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0612Z 253DEG 43KT 3239 9548 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:18 PM CDT, 5 hours earlier.

Area forecast discussion, May 3, 7:18 PM CDT, 5 hours before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Mon May 3 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

Thunderstorms are ongoing across North and Central Texas at the
moment. Large hail, damaging winds and tornadoes will all continue
to be possible as the line slowly shifts eastward. The storms are
moving into an environment with continued significant instability.
In addition, thunderstorms across West Texas are moving eastward
with continued elevated instability, therefore, a large hail
threat will continue into the overnight period west of a Bowie to
Mineral Wells to Eastland line.

A Tornado Watch and a Severe Thunderstorm Watch both span across
much of the region. The Tornado Watch is in effect through 11pm
and the Severe Thunderstorm Watch is in effect through midnight.

For additional details regarding the environment and the rest of
the forecast, see the previous discussion below.

Hernandez

Previous Discussion:
/Today and Tonight/

Severe thunderstorms capable of producing significant large hail,
damaging winds, and tornadoes will be possible late this
afternoon into tonight. All North and Central Texas residents need
to stay weather aware today given the possibility of significant
severe weather. Make sure to have multiple ways of receiving any
weather alerts, and have a plan in case you are in the path of
hazardous weather.

A rapid evolution of today and tonight's forecast has taken place
within the last 24 hours. Minor changes in the timing of the
front and rapid moisture return have contributed to an increasing
potential for significant severe weather starting late this
afternoon. A cold front is now draped northeast to southwest from
near Bowie to Graham, slowly advancing to the southeast.
Meanwhile, dew points throughout the region have surged into the
lower 70s ahead of the front. At the moment, a stout capping
inversion is keeping convection from developing. This, however, is
expected to change in the next few hours. Radiational heating
will continue ahead of the front, leading to greater
destabilization across the region. CAMs continue to favor an area
around Stephenville for initial thunderstorm development, which
coincides with recent RAP analysis of a developing area of greater
moisture convergence.

An incoming shortwave, coupled with the surface front and a
pseudo-dryline will come together to produce explosive
thunderstorm development initially to the west/southwest of the
DFW Metroplex. Storms will then migrate eastward through North
Texas. Steep mid-level lapse rates will lead to CAPE values
exceeding 4000 J/kg which would translate to significantly large
hail. Deep layer shear and a strong southerly low-level flow will
also increase the potential for damaging winds and tornadoes. The
overall tornado potential will depend on the evolution of the
storms across North Texas. If storms are able to remain discrete,
a greater tornado potential may develop in areas east of I-35 and
north of I-30.

An atypical setup this evening will also lead to a potential for
severe storms behind the front. Given continued steep lapse rates
and high amounts of instability, a few elevated supercells capable
of large hail will be possible across North Texas after around
10pm.

The main line of storms associated with the front will continue
moving to the southeast through the night, likely exiting our far
eastern and southeastern counties closer to sunrise Tuesday.
Cloudy skies will persist through much of tomorrow morning, but
should gradually disperse by tomorrow afternoon. In contrast with
today's temperatures in the upper 80s to lower 90s, tomorrow's
highs will stay in the 80s across North Texas to mid 70s across
Central Texas.

Hernandez

&&

.LONG TERM... /Issued 405 PM CDT Mon May 3 2021/
/Tuesday Night Onward/

In the wake of the early week cold front, cool and mostly dry
conditions will dominate before near to above normal temperatures
return late week and into the weekend. Rain chances may return to
parts of North Texas as early as the middle of the week and then
again this weekend as moisture returns to the region and the next
upper level disturbance approaches from the west.

Surface high pressure will begin building into the region late
Tuesday as current troughing advances downstream into the
Tennessee and Ohio Valleys. Clearing skies, calming winds and
lowering dewpoints will allow for decent radiational cooling
conditions Tuesday night with temperatures dropping into the 40s
and 50s by daybreak Wednesday. Dry and mild conditions remain in
place Wednesday with low humidity, unimpeded insolation, and light
breezes. Winds will gradually turn more easterly/southeasterly as
the surface high shifts into the Mississippi River Valley.
Embedded within the northwest flow aloft a shortwave is expected
to translate southeastward across the Rockies and into the central
and southern Plains late Wednesday. With the enhanced lift
displaced north and west of North and Central Texas and a notable
lack of appreciable moisture there is low confidence that any
convection that develops, potentially evolving into an MCS, will
reach the Red River and northwest areas. In light of continued
inconsistencies this forecast update will keep rainfall potential
just outside of the area. Trends in the evolution of this
shortwave will bare monitoring for the potential of at least low
rain chances across parts of North Texas. Shortwave ridging
passing over the region again Thursday will set up a seasonably
mild and clear end to the work week. Lows in the 50s and highs in
the 70s and 80s are expected Thursday and Friday.

Mother's Day weekend will kick off with the de-
amplification/weakening of the ridge overhead as an upper level
low moves onshore and translates across the Intermountain West.
Increasing south winds in response to the approaching disturbance
will lead to an influx of moisture from the Gulf overspreading the
region Friday night and Saturday. The passage of a series of
shortwaves rounding the approaching upper level low will be marked
by increasing cloud cover and rain and thunderstorm chances
through the weekend and into early next week. As is usually the
case when there is the potential for strong to severe
thunderstorm at the Day 7/8 juncture, although the conditions
look favorable for convection and severe weather, considerable
uncertainty remains in timing, track, and potential impacts.
Subsequent long term forecast updates will focus heavily on
clarifying the details for this weekend and early next week. No
need to cancel outdoor plans just yet, but continue to check back
for forecast updates throughout the week as you finalize your
weekend/early next week plans.

12

&&

.AVIATION... /NEW/
/00Z TAFs/

Concerns...Ongoing thunderstorms. MVFR tonight.

Scattered thunderstorms are ongoing ahead of an approaching cold
front throughout North and Central Texas. The storms will likely
continue to impact the TAF sites through the next 2-3 hours
before the line gradually shifts eastward. Hail will be a concern
through the next few hours given the nature of the very unstable
atmosphere.

Behind the front, winds will become northwesterly with an MVFR
deck progressing through the night. Cloud heights will likely
remain between FL015 and FL025 before becoming VFR by later in the
afternoon. Breezy northwesterly winds will persist through the day
tomorrow

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  73  52  76  56 /  60   5   0   0   0
Waco                63  75  52  77  54 /  50  10   0   0   0
Paris               63  70  48  72  52 /  70  10   0   0   0
Denton              59  71  47  74  51 /  60   5   0   0   0
McKinney            61  71  48  74  52 /  60   5   0   0   0
Dallas              64  74  53  77  57 /  60   5   0   0   0
Terrell             64  73  49  74  52 /  60  10   0   0   0
Corsicana           66  76  52  76  54 /  50  10   0   0   0
Temple              63  76  52  77  54 /  40  10   0   0   0
Mineral Wells       59  71  47  75  51 /  30   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 4, 12:06 AM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1206 AM CDT Tue May 4 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1206 AM CDT Tue May 4 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Isolated severe storms with large hail and localized damaging winds
remain possible southeast of a line from Greenville, to Ennis, to
Cameron through the pre-dawn hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low thunderstorm chances will continue across primarily eastern
Central Texas Tuesday morning. Gusty winds and small hail will be
possible with stronger storms.

Thunderstorm chances may return for parts of North and Central Texas
again next weekend.

.SPOTTER INFORMATION STATEMENT...
Very limited spotter activation may be requested southeast of a line
from Greenville, to Ennis, to Cameron through the pre-dawn hours.

In the hours before

Local storm report, May 3, 10:03 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             2 SW MAYPEARL           32.30N 97.03W
05/03/2021  E1.00 INCH       ELLIS              TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 3, 10:17 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             2 SSE LAWRENCE          32.71N 96.34W
05/03/2021  E1.00 INCH       KAUFMAN            TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 3, 10:18 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             3 SSW LAWRENCE          32.70N 96.37W
05/03/2021  E0.75 INCH       KAUFMAN            TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, May 3, 11:03 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             2 WSW TROY              31.18N 97.33W
05/03/2021  E1.75 INCH       BELL               TX   TRAINED SPOTTER

&&
Local storm report, May 3, 11:09 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND GST     1 NW SULPHUR SPRINGS    33.16N 95.62W
05/03/2021  M87 MPH          HOPKINS            TX   AWOS

            MEASURED AT SULPHUR SPRINGS AIRPORT AWOS.

&&
Local storm report, May 4, 12:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HAIL             TEMPLE                  31.10N 97.36W
05/03/2021  E1.00 INCH       BELL               TX   PUBLIC

            SOCIAL MEDIA REPORT QUARTER SIZE HAIL IN
            TEMPLE.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:03 PM CDTFlash Flood WarningFWDHood, Johnson, Parker117 min
May 3, 7:07 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton53 min
May 3, 7:17 PM CDTTornado WarningFWDHill, Johnson43 min
May 3, 7:17 PM CDTTornado WarningFWDCollin43 min
May 3, 7:28 PM CDTSevere Thunderstorm WarningFWDHill, Johnson62 min
May 3, 7:29 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Fannin, Grayson61 min
May 3, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
May 3, 7:56 PM CDTSevere Thunderstorm WarningFWDEllis64 min
May 3, 8:00 PM CDTTornado WarningFWDEllis, Johnson30 min
May 3, 8:04 PM CDTSevere Thunderstorm WarningFWDJohnson, Somervell, Tarrant26 min
May 3, 8:07 PM CDTTornado WarningFWDEllis, Hill, Johnson38 min
May 3, 8:29 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 3, 8:45 PM CDTTornado WarningFWDEllis45 min
May 3, 8:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill65 min
May 3, 9:01 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman59 min
May 3, 9:11 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson35 min
May 3, 9:13 PM CDTTornado WarningFWDEllis, Kaufman22 min
May 3, 9:29 PM CDTSevere Thunderstorm WarningFWDHill, Navarro31 min
May 3, 9:36 PM CDTSevere Thunderstorm WarningFWDGrayson24 min
May 3, 9:49 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Hill, Kaufman, Navarro, Van Zandt71 min
May 3, 9:53 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas67 min
May 3, 9:59 PM CDTSevere Thunderstorm WarningFWDEllis48 min
May 3, 10:03 PM CDTSevere Thunderstorm WarningFWDStephens, Young41 min
May 3, 10:25 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton37 min
May 3, 10:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt42 min
May 3, 10:36 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar, Rains54 min
May 3, 10:48 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan43 min
May 3, 10:59 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt44 min
May 4, 1:23 AM CDTSpecial Weather StatementFWDVan Zandt37 min
May 4, 8:08 AM CDTRiver Flood WarningFWDEllis, Navarro52 hr
May 4, 8:31 AM CDTSevere Thunderstorm WarningFWDRobertson59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.